Differential and Integral Equations

The Aleksandrov-Bakelman-Pucci maximum principle of fully nonlinear equations for small data and its applications

Kazushige Nakagawa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The Aleksandrov--Bakelman--Pucci maximum principle is established for $L^p$-viscosity solutions of fully nonlinear second-order elliptic PDEs having linear and superlinear growth terms for the first derivatives with small coefficients.

Article information

Source
Differential Integral Equations, Volume 26, Number 11/12 (2013), 1379-1396.

Dates
First available in Project Euclid: 4 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1378327431

Mathematical Reviews number (MathSciNet)
MR3129014

Zentralblatt MATH identifier
1313.35037

Subjects
Primary: 35B50: Maximum principles 35D40: Viscosity solutions

Citation

Nakagawa, Kazushige. The Aleksandrov-Bakelman-Pucci maximum principle of fully nonlinear equations for small data and its applications. Differential Integral Equations 26 (2013), no. 11/12, 1379--1396. https://projecteuclid.org/euclid.die/1378327431


Export citation